Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 82, Number 11, November 2003

Favourites:
ADD

Fixed point theorems in homotopically trivial spaces
pp. 1049-1054(6)
Author: Balaj, Mircea

Favourites:
ADD
Favourites:
ADD

Existence results for impulsive hyperbolic differential inclusions
pp. 1085-1097(13)
Authors: Benchohra, M.; Gòrniewicz, L.; Ntouyas, S.K.; Quahab, A.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more